# SDR ABXA2011041529

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 51,670 hours, 38,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DESCENT HARNESS MISSING FROM SUPERNUMERARY AREA.   DEFERRED: 68427 DEFERRED IAW MEL 25-61-1-2, CAT C, CODE 11. MBCB 4/25/11.  PLACARD CLR DI #68427.  REMOVED AND REPLACED NR 6 DESCENT DEVICE P/N 379103C-29 IN FLIGHT COMPARTMENT AREA IAW B767 SF MMS 25-61-03.  AIRCRAFT WAS  NOT GROUNDED.
